# SDR QXEA2010081800486

- Difficulty date: August 14, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 4,387 hours, 4,999 cycles
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION FROM FCA, NOSE & RT MAIN RETRACTED NORMALLY. THE LT MAIN RED UNSAFE & DOOR CAUTION LIGHT REMAINED ILLUMINATED FOR 20 SECS LONGER THEN NORMAL & THEN RETRACTED.  GEAR EXTENTED NORMALLY. PERFORMED GVI OF NLG, AND BOTH MLG'S, NO DEFECTS NOTED. INTERROGATED PSEU, FOUND RGDRCL FAULT UNREASONABLE FAR-09, LGDRCL FAULT UNREASONABLE FAR-09, NGDRCL FAULT UNREASONABLE FAR-09, IN FAULT HISTORY, NO PRESENT FAULTS FOUND. FERRY TO PDX. COMPLIED WITH RIGGING OF MLG RETRACTION ACTUATOR FOR LT MLG IAW AMM TASK 32-31-11-830-801. ADJUSTED ACTUATOR ROD END ALL OPS CHECKS GOOD. RETURNED TO SERVICE.
